Serre weights for mod p Hilbert modular forms: the totally ramified case : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Serre weights for mod p Hilbert modular forms: the totally ramified case

1Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, MA 02138, USA

2Department of Mathematics, University of Arizona, Tucson, AZ 85721-0089, USA

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2011, Issue 660, Pages 1–26, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2011.079, May 2011

Publication History

Received:
2009-05-19
Revised:
2010-04-29
Published Online:
2011-05-05

Abstract

We study the possible weights of an irreducible 2-dimensional modular mod p representation of Gal(/F), where F is a totally real field which is totally ramified at p, and the representation is tamely ramified at the prime above p. In most cases we determine the precise list of possible weights; in the remaining cases we determine the possible weights up to a short and explicit list of exceptions.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
TOBY GEE, TONG LIU, and DAVID SAVITT
Forum of Mathematics, Pi, 2015, Volume 3
[2]
Fred Diamond and David Savitt
Journal of the Institute of Mathematics of Jussieu, 2014, Page 1
[3]
Michael M. Schein
Journal of Number Theory, 2014, Volume 141, Page 242
[4]
Thomas Barnet-Lamb, Toby Gee, and David Geraghty
Mathematische Annalen, 2013, Volume 356, Number 4, Page 1551
[5]
Toby Gee, Tong Liu, and David Savitt
Algebra & Number Theory, 2012, Volume 6, Number 7, Page 1537

Comments (0)

Please log in or register to comment.